# SDR SIMA200533603

- Difficulty date: November 25, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Engine: Allsn AE3007A
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569007409
- Condition: Worn
- Location: Lt Aileron
- Part time: 15,242 hours, 15,680 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AILERON OB HINGE POINT BEARING HOLE WAS FOUND TO BE WORN BEYOND MANUAL LIMITS.  REMOVED DAMAGED HINGE FITTING.  LOCATED AND DRILLED IN NEW FITTING.  APPLIED ALODINE AND PRIMER TO ALL BARE SURFACE.  REPAIR DONE IAW SRM.  (K)
